Journal of Dynamics and Differential Equations

, Volume 19, Issue 1, pp 155-180

First online:

Semiflows on Topological Spaces: Chain Transitivity and Semigroups

  • Mauro PatrãoAffiliated withInstituto de Matemática, Universidade Estadual de Campinas
  • , Luiz A.B. San MartinAffiliated withInstituto de Matemática, Universidade Estadual de Campinas Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

This paper studies semiflows on topological spaces. A concept of chain recurrence, based on families of coverings, is introduced and related to Morse decomposition. The chain transitive components are studied via semigroup theory by the introduction of the shadowing semigroups associated to a semiflow.


Semiflows chain recurrence semigroups Morse decomposition

AMS 2000 Subject Classification

Primary 37B35 Primary 37B25